# SDR MWEA95503

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5248 · Tail Cone Doors
- Part: Fitting
- Part number: 39251342
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE VENTRAL DOOR TOP RIGHT STOP FITTING WAS CRACKED.  INSTALLED A NEW FITTING IAW SRM 50-2-0, PAGE 1.
